# SDR FDEA201006142005

- Difficulty date: June 14, 2010
- Submitted: June 21, 2010
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 33,299 hours, 17,074 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bearing
- Part number: A550785420045200
- Condition: Corroded
- Location: Rudder Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO RUDDER ATTACH FITTING NR 2 HINGE; BEARING IS CORRODED AND   BINDING. RUDDER HINGE ARM NR 2 REMOVED PER AMM 55-36-44-4.  RUDDER HINGE ARM   MODIFIED PER WORK STEPS OF SB A300-55-6022 REV 03, PARA 3-F(2),(B) 2. PER E A 6-5540-136664,  RUDDER HINGE ARM   REINSTALLED PER AMM 55-36-44-4.  FUNCTIONAL TEST OF RUDDER MECHANICAL CONTROLS COMPLETED ON WORK CARD 63C0501.
